# SDR AALA20161005008

- Difficulty date: October 3, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT WING AILERON NR 1 HINGE RIB CORRODED.  REMOVED AND REPAIRED CORROSION IAW SRM 51-10-02, SRM 57-51-02 AND AMM 51-24-09.
